# SDR SWIA200514724

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 17,722 hours, 14,770 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING LANDING GEAR, GOT RED MASTER WARNING, GEAR UP DISAGREE AND NOSE DOOR OPEN.  FOUND NOSE GEAR COVERED IN ICE.  THAWED NOSE GEAR AND SWUNG NOSE GEAR SEVERAL TIMES.  OPERATIONAL CHECK GOOD.
